1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Anyone been on Trulicity 6 months or more?

Discussion in 'Type 2 Diabetes' started by BarbaraG, Jan 13, 2019.

  1. BarbaraG

    BarbaraG Type 2 · Well-Known Member

    Messages:
    237
    Likes Received:
    152
    Trophy Points:
    63
    I’m interested to know how you’ve got on. What has happened to side effects.... appetite.... and weight?

    Has anyone come off it.... and been able to maintain a lower weight without it? What has happened to your BG.
     
  2. bengaltiger

    bengaltiger Type 2 · Newbie

    Messages:
    3
    Likes Received:
    1
    Trophy Points:
    23
    I have been on Trulicity since Feb 2018. I am of Indian origin, an American living in Italy since 2014. The first 6 months were filled with nausea, back itching, yeast infections, body aches, constipation & blurry eyesight. I also took 22 units of Lantus Solostar Insulin with it. Now a year later I have almost negligible side effects. Sometimes nausea and some itchiness. It comes as fast as it goes. However blurry eyesight has been the bane of my life! Mind you I have always had terrible eyesight and I will always remember what my American doc told me when I first got sick, "Everything bad you have had will get magnified" and it did! The body aches too. I did gain 5kgs after getting off Metformin but lost 2kgs in the last 6 months and been more or less stable for the year. My appetite is about the same as before Trulicity. So for all intents and purposes no major changes in weight and appetite. BG is extremely good for me, usually around 135. I am, and have always been a very disciplined eater, it's probably more cultural than anything else! I can't understand the "yeast infections" though! I am sure they are not really yeast infections as they come and go with frequency and not connected to BG (!) but my Italian gyne prescribed Travocort which has been a life saver! Also no more constipation either! The side effects greatly reduced after the first 6 months but those first 6 months were a killer!
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook